# SDR IPXA2020080328547

- Difficulty date: July 15, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LT WING FIXED LE SKIN WAS CRACKED AT THE NR 12 SLAT TRACK CUTOUT.  REPAIRED CRACKED SKIN ON LT WING L/E SLAT TRACK CUTOUT XOS 776 IAW SRM 57-40-02, REPAIR 7, FIG 201, REV 67.  (MAJOR)
